# SDR FDEA201706241753

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 43,768 hours, 22,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: False Activation
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ALARM WAS SOUNDING DURING FLIGHT.  DOOR INDICATED CLOSED ON ECAM.   TESTED THE L1 DOOR ESCAPE SLIDE WARNING SYS IAW MM 52-73-00-05-1.  OPS CHECKED GOOD.
